# SDR 20001012SH030

- Difficulty date: September 4, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Engine: Cont TSIO520UB
- System (JASC): 2730 · Elevator Control System
- Part: Tube
- Part number: 50934042
- Condition: Rusted
- Location: Inside Tube
- Component: Elevator
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RIGHT ELEVATOR FROM AIRCRAFT TO REPLACE HINGE BEARINGS.  CLEANED INSIDE TUBE AND NOTICED 3 RUSTED HOLES THROUGH TUBE.  REPLACED TUBE WITH NEW AND LUBED INSIDE TUBE.  (X)
